# SDR 98ZZZX1519

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4108D
- Make and model: Piper PA-31-350
- Aircraft serial: 318352018
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Failed
- Location: Nr 1 Cylinder
- Part time: 3,713 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

95.3 HOURS SINCE OVERHAUL:  PILOT REPORTED ROUGH RUNNING ENGINE. INSPECTION SHOWED NR 1 CYLINDER, 2 EACH, TOP CYLINDER STUDS AND, 2 EACH, AFT STUDS BROKEN.  FUEL INJECTOR LINE BROKEN, INTAKE TUBE DAMAGED.  .3750 INCH STUDS, P/N 38-13.  .50 INCH STUDS, P/N 50-15.
